# SDR FDEA2019082171919

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING FR47 BOTTOM PANEL AT REAR JUNCTION, HOLE "G" HAS A CRACK INDICATION   FOUND 10 O'CLOCK POSITION AT 3RD LAYER TO END OF HOLE.  COMPLIED WITH EA 6-5710-T0348474-P1
